# SDR UALA2010020300434

- Difficulty date: February 1, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 77,022 hours, 12,513 cycles
- Engine: Pwa PW4060
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE - CONFIG LIGHT.  DURING COURSE OF NR 3 SERVICE FOUND FUEL LEAKING FROM STRUT DRAIN TUBE BOTTOM OF ENGINE AT RATE OF 7 DROPS PER MINUTE.  AFTER OPENING COWLING FOUND FUEL LEAKING FROM FUEL OIL COOLER DRAIN TUBE.  FUEL LEAKING FROM FWD DRAIN TUBE ON FUEL OIL COOLER.  COMPLETED INSTALLATION OF FUEL OIL COOLER.  OPS CHECK NORMAL.  NO LEAKS FOUND.
